Research ArticleOpen accessIn the author namesOn the Pseudo-Spectral Method of Solving Linear Ordinary Differential EquationsB. S. OgundareJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,222 accessesView PDFCite
2 articles for “B.S. Ogundare”
Set a search alertAlso matching:2 authors
Research ArticleOpen accessIn the author namesA Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential EquationB.S. Ogundare, G.E. OkechaJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,809 accessesView PDFCite